Triangle group representations and constructions of regular maps

Siran, Jozef (2001). Triangle group representations and constructions of regular maps. Proceedings of the London Mathematical Society, 82(3) pp. 513–532.

DOI: https://doi.org/10.1112/plms/82.3.513

URL: http://journals.cambridge.org/download.php?file=%2...

Abstract

Using representations of triangle groups in 3-dimensional orthogonal groups over algebraic number fields we derive estimates on the number of edges of the smallest regular map of a given hyperbolic type wist a preassigned lower bound on the planar width of the map.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations